# SDR OWF2004F00001

- Difficulty date: February 14, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: S5701007900
- Part serial: 940600
- Condition: Cracked
- Location: Rt Flap
- Part time: 28,981 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET CRACKED FROM CORRODED FOUND DURING C CHECK INSPECTION.  UNIT REPLACED WITH NEW PART.
